Apple Cider Vinegar Side Effects

Apple Cider Vinegar Side Effects  

3 star (19) 
  11%
1 star (5) 
  3%
(152) 
  86%
Share your thoughts with our readers
Write a review


Posted by Scott (Paradise, California) on 09/11/2007
0 out of 5 stars

Hi. I am a new user of ACV and am very pleased and surprised at the way it is helped me to feel better. I know that I have always struggled with candidiasis, but never got the complete relief from it using other remedies. The ACV has made an incredible difference in how I feel. I have also experienced the other benefits of increased energy, decreased anxiety, better sleep. However, there is one concern I have that I hope someone can help me with. Sometimes when I take the ACV it seems to upset my stomach. Help! I really value this remedy, but I'm concerned about stomach upset. Thanks.


Posted by Melinda (El Paso, TX) on 09/11/2007
0 out of 5 stars

Just started using ACV for acid reflux but I'm so tired since I started. Is this a side affect? When can I expect to have energy? Also by the way the ACV worked the first day for my acid reflux.

Replied by Sue
Baltimore, Md
06/17/2012

Posted by Flemmie Kittrell (New Rochelle, Ny )
0 out of 5 stars

I am trying apple cider vinegar while still on meds and its been a scary ride. I hear experiences that blood pressures immediately go down. Well mine immediately spikes up.... This last bout perhaps I should have paced better: before breakfast approx 9 and before lunch approx 1:30 (and during the lunch instead of the tablespoon I had been taking I followed instructions from the blog to do two teaspoons which is a bit more. I felt was immediately going into some type of type of physical shock with body constrictions even around my heart. My pressure went from 134/92 (trying to get lower down) to 169/99/101. I was flushing. My heart was pounding (not rapidly... Just hard. Was it because I took little extra? was it because dosage was too close or because I am still on Norvasc 2.5 and when it cleans the body of toxins its including the Norvasc and the body is going into withdrawal shock and that because Nor. is a calcium blocker and that ACV has all the minerals.... Any ideas... I was in a scary place for 4 hrs... Didn't know where this was going or what damge it was causing.... FEEDBACK PLEASE!!!